TU Darmstadt / ULB / TUbiblio

Browsen nach Person

Ebene hoch
Gruppiere nach: Keine Gruppierung | Typ des Eintrags | Datum | Sprache
Anzahl der Einträge: 11.

Nold, Andreas ; Oberlack, Martin ; Cheviakov, Alexei F. :
On new stability modes of plane canonical shear flows using symmetry classification.
[Online-Edition: http://dx.doi.org/10.1063/1.4934726]
In: Journal of Mathematical Physics, 56 (11) ISSN 0022-2488
[Artikel], (2015)

Nold, Andreas ; Oberlack, Martin ; Cheviakov, Alexei F. :
On new stability modes of plane canonical shear flows using symmetry classification.
[Online-Edition: http://scitation.aip.org/content/aip/journal/jmp/56/11/10.10...]
In: Journal of Mathematical Physics, 56 (11)
[Artikel], (2015)

Cheviakov, Alexei F. ; Oberlack, Martin :
Generalized Ertel’s theorem and infinite hierarchies of conserved quantities for three-dimensional time-dependent Euler and Navier–Stokes equations.
[Online-Edition: http://dx.doi.org/10.1017/jfm.2014.611]
In: Journal of Fluid Mechanics, 760 pp. 368-386. ISSN 0022-1120
[Artikel], (2014)

Kelbin, Olga ; Cheviakov, Alexei F. ; Oberlack, Martin :
New conservation laws of helically symmetric, plane and rotationally symmetric viscous and inviscid flows.
In: Journal of Fluid Mechanics, 721 pp. 340-366.
[Artikel], (2013)

Kelbin, Olga ; Cheviakov, Alexei F. ; Oberlack, Martin :
New conservation laws of helically symmetric, plane and rotationally symmetric viscous and inviscid flows.
[Online-Edition: http://dx.doi.org/10.1017/jfm.2013.72]
In: Journal of Fluid Mechanics, 721 pp. 340-366. ISSN 0022-1120
[Artikel], (2013)

Kallendorf, Christina ; Cheviakov, Alexei F. ; Oberlack, Martin ; Wang, Yongqi :
Conservation laws of surfactant transport equations.
In: Physics of Fluids, 24
[Artikel], (2012)

Kallendorf, Christina ; Cheviakov, Alexei F. ; Oberlack, Martin ; Wang, Yongqi :
Conservation laws of surfactant transport equations.
[Online-Edition: http://dx.doi.org/10.1063/1.4758184]
In: Physics of Fluids, 24 (10) pp. 102105-1. ISSN 10706631
[Artikel], (2012)

Kallendorf, Christina ; Cheviakov, Alexei F. ; Oberlack, Martin ; Wang, Yongqi :
Conservation laws of surfactant transport equations.
[Online-Edition: http://dx.doi.org/10.1063/1.4758184]
In: Physics of Fluids, 24 (10) ISSN 1070-6631
[Artikel], (2012)

Kelbin, Olga ; Cheviakov, Alexei F. ; Oberlack, Martin :
Conservation laws of helically symmetric flows and their importance for turbulence theory.
In: Progress in Turbulence. Springer-Verlag
[Buchkapitel], (2011)

Oberlack, Martin ; Cheviakov, Alexei F. :
Higher-order symmetries and conservation laws of the G-equation for premixed combustion and resulting numerical schemes.
In: Journal of Engineering Mathematics, 66 pp. 121-140.
[Artikel], (2010)

Oberlack, Martin ; Cheviakov, Alexei F. :
Higher-order symmetries and conservation laws of the G-equation for premixed combustion and resulting numerical schemes.
[Online-Edition: http://dx.doi.org/10.1007/s10665-009-9339-2]
In: Journal of Engineering Mathematics, 66 (1) pp. 121-140. ISSN 0022-0833
[Artikel], (2010)

Diese Liste wurde am Tue Nov 21 07:31:27 2017 CET generiert.